Alert archive / New Jersey / Small Craft Advisories in 2015
Small Craft Advisory 122, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 14, 2015, 3:38 AM EDT. It took effect at Apr 15, 2015, 2:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2015, 3:38 AM EDT (07:38 UTC)
- In effect from
- Apr 15, 2015, 2:00 AM EDT
- Expired
- Apr 15, 2015, 6:26 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
219 WHUS71 KPHI 140738 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 AM EDT TUE APR 14 2015 ANZ453>455-142045- /O.NEW.KPHI.SC.Y.0122.150415T0600Z-150415T1800Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 AM EDT TUE APR 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT WEDNESDAY. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. * TIMING...WINDS WILL BEGIN TO INCREASE THIS EVENING, BUT THE STRONGEST WINDS ARE EXPECTED LATE TONIGHT. SEAS WILL INCREASE ONCE THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
388 WHUS71 KPHI 141941 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 PM EDT TUE APR 14 2015 ANZ453>455-150345- /O.CON.KPHI.SC.Y.0122.150415T0600Z-150415T1800Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 341 PM EDT TUE APR 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT WEDNESDAY... * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS... AROUND 5 FEET. * TIMING...WINDS WILL BEGIN TO INCREASE THIS EVENING... BUT THE STRONGEST WINDS ARE EXPECTED LATE TONIGHT. SEAS WILL INCREASE ONCE THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
266 WHUS71 KPHI 150729 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 AM EDT WED APR 15 2015 ANZ453>455-151800- /O.CON.KPHI.SC.Y.0122.000000T0000Z-150415T1800Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 329 AM EDT WED APR 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. * TIMING...GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS. SEAS WILL SLOWLY DECREASE AROUND MID DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
949 WHUS71 KPHI 151026 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 626 AM EDT WED APR 15 2015 ANZ453>455-151130- /O.CAN.KPHI.SC.Y.0122.000000T0000Z-150415T1800Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 626 AM EDT WED APR 15 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DECREASED BELOW SMALL CRAFT ADVISORY THRESHOLDS. THOUGH A FEW GUSTS NEAR 20 KT WILL BE POSSIBLE THROUGH THE DAY...THEY SHOULD REMAIN BELOW 25 KT. $$ JOHNSON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 9:17 PM EDT, 6 hours 21 minutes earlier.
Area forecast discussion, Apr 13, 9:17 PM EDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 917 PM EDT MON APR 13 2015 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS OUR REGION ON TUESDAY. HIGH PRESSURE BUILDS OVER THE NORTHEAST DURING MIDWEEK. SEVERAL STORM SYSTEMS WILL MOVE THROUGH THE AREA LATE THIS WEEK INTO THE WEEKEND, BRINGING UNSETTLED WEATHER TO THE REGION. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THE MODELS OVERALL VERIFIED TOO FAR EAST WITH THE ONSET OF PCPN AT 00Z IN PA WITH THE GFS THE MOST EGREGIOUS, ITS .25" ISOHYET MATCHED THE EASTERN EDGE OF THE SHOWERS BETTER. NEITHER CANADIAN MODEL IS HANDLING PCPN WELL OVER THE CAROLINAS AND THE CAN RGEM WAS WAY TOO WET TO OUR WEST. THIS HAS LEFT US WITH A NAM/ECMWF/UKMET BLEND TO USED FOR THE UPDATE OF PCPN TIMING. WE HAVE SLOWED IT DOWN BY A FEW HOURS OVERNIGHT. THIS IS IN LINE WITH RECENT HRRR(S) AND RAP(S) ALTHOUGH THE LATTER IS SOMETIMES TOO SLOW. WITHOUT THE PCPN FALLING TO EVAP COOL AND A SOUTH WIND CONTINUING, WE ADJUSTED TEMPS UPWARD A COUPLE OF DEGREES. THE GUSTIER SRLY WINDS CONTINUE IN MOST AREAS. WE EXPECT THIS TO CONTINUE FOR ANOTHER HOUR OR SO BEFORE DECREASING. WINDS WILL PROBABLY REMAIN 5 TO 10 MPH MUCH OF THE NIGHT, OTHERWISE, THE WEATHER FOR THE FIRST HALF OF THE NIGHT WILL BE QUIET, WITH ONLY A SLIGHT INCREASE IN CLOUD COVER. HOWEVER, CLOUDS WILL CONTINUE TO THICKEN OVERNIGHT THROUGH DAYBREAK TUESDAY AS A COLD FRONT APPROACHES THE AREA. WE EXPECT SHOWERS TO BEGIN ACROSS OUR WESTERN AREAS OVERNIGHT AND PROGRESS EASTWARD. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... SHOWERS WILL BE ONGOING AT THE START OF TUESDAY MORNING AS A COLD FRONT WILL BE MAKING ITS WAY ACROSS THE FORECAST AREA. SHOWERS WILL INCREASE FROM WEST TO EAST EARLY IN THE MORNING AS THE FRONT MOVES EASTWARD. AN AREA OF LOW PRESSURE MAY DEVELOP ALONG THE BOUNDARY JUST TO OUR SOUTH AS A SHORT WAVE/VORTICITY MAX MOVES ACROSS THE AREA. IF THIS HAPPENS, IT MAY HELP ENHANCE SHOWER ACTIVITY AND LEAD TO A PERIOD OF HEAVIER RAINFALL ACROSS SOUTHERN NEW JERSEY AND CENTRAL/SOUTHERN DELMARVA DURING THE AFTERNOON HOURS. WE WILL KEEP A MENTION OF HEAVY RAINFALL IN THE HWO DUE TO THIS POTENTIAL. PRECIPITATION WILL END FROM WEST TO EAST THROUGH THE DAY, BUT WILL MOST LIKELY LAST THROUGH THE AFTERNOON ACROSS SOUTHERN NEW JERSEY AND CENTRAL/SOUTHERN DELMARVA. WE HAVE NOT INCLUDED THUNDERSTORMS IN THE FORECAST AS THERE IS NOT MUCH, IF ANY INSTABILITY FORECAST. AGAIN, A BLEND OF MAV/MET MOS AND MOSGUIDE WERE USED WITH SOME MINOR HAND ADJUSTMENTS. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... AT THE BEGINNING OF THIS TIME PERIOD WILL BE DEALING WITH THE LINGERING AFFECTS OF PRECIPITATION TO THE NORTH OF THE COLD FRONT WHICH JUST MOVED THROUGH THE REGION. 12Z EURO AND GFS HAVE BOTH TRENDED WETTER FOR TUESDAY EVENING, SLOWING DOWN THE SOUTHWARD PUSH OF THE PRECIPITATION. GRIDS WERE ADJUSTED TO ACCOUNT FOR THIS TREND. AFTER TUESDAY NIGHT...DRY WEATHER IS THE MAIN TREND FOR WEDNESDAY AND THURSDAY. FOR FRIDAY INTO MONDAY...SEVERAL PERIODS OF PRECIPITATION IN THIS TIME FRAME BUT TIMING IS MORE UNCERTAIN THAN AVERAGE AS IMPULSES MOVING THROUGH SPLIT FLOW PATTERN ARE DIFFICULT TO TIME. USED MET/MAV BLEND FOR TEMPERATURE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT, THEN WPC GUIDANCE FOR REMAINDER OF TIME PERIOD. PRECIPITATION TIMING LATE WEEK INTO WEEKEND LEANED HEAVILY ON WPC GUIDANCE. HEAVY RAINFALL IS POSSIBLE IN THE WEEKEND TIMEFRAME, BUT UNCERTAINTY STILL TOO HIGH TO WARRANT MENTION IN HWO. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS WILL CONTINUE FOR THE FIRST HALF OF THE NIGHT TIME PERIOD. GUSTY WINDS WILL CONTINUE INTO THE EARLY EVENING, BEFORE THE GUSTS BEGIN TO DIMINISH SHORTLY AFTER SUNSET. A STEADY SOUTH TO SOUTHWEST BREEZE AROUND 10 KNOTS WILL PROBABLY CONTINUE OVERNIGHT. CLOUDS WILL INCREASE LATER, AND EVENTUALLY ARE EXPECTED TO BECOME MVFR FROM WEST TO EAST AS A COLD FRONT AND ASSOCIATED SHOWERS MOVE INTO THE AREA SHORTLY BEFORE DAYBREAK TUESDAY. THE FRONT AND SHOWERS WILL PROGRESS EASTWARD THROUGH THE MORNING AND INTO THE AFTERNOON, AND COULD INCREASE IN INTENSITY AS THEY MOVE ACROSS THE I-95 CORRIDOR EASTWARD. THERE IS THE POTENTIAL FOR IFR CIGS/VSBYS TO DEVELOP FROM TTN-PNE-PHL-ILG SOUTH AND EASTWARD, WITH THE GREATEST THREAT FOR ACY/MIV. AFTER THE FRONT MOVES THROUGH, THE SHOWERS SHOULD BEGIN TO DISSIPATE AND A RETURN TO VFR SHOULD BEGIN TO OCCUR FOR MOST AREAS BY LATE IN THE DAY. MIV/ACY HAVE THE BEST CHANCE TO KEEP SHOWERS AND LOWER CONDITIONS THROUGH DAY. WINDS TUESDAY WILL START OUT OF THE SOUTH-SOUTHWEST, BEFORE SWINGING TO THE NORTHWEST OR NORTH BEHIND THE FRONT, WINDS ARE THEN FORECAST TO BECOME NORTHEAST DURING THE AFTERNOON ACROSS THE AREA. OUTLOOK... TUESDAY NIGHT...CONDITIONS SLOWLY IMPROVING TUESDAY EVENING FROM IFR AND MVFR TO VFR AS RAIN MOVES OFF SHORE. VFR AFTER MIDNIGHT. WEDNESDAY AND THURSDAY...VFR CONDITIONS EXPECTED. THURSDAY NIGHT...CONDITIONS LOWERING TO MVFR AS RAIN SHOWERS MOVE IN. FRIDAY AND SATURDAY...MVFR CONDITIONS IN RAIN SHOWERS. && .MARINE... WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH TUESDAY, ALTHOUGH WINDS WILL GUST IN THE LOW 20S AT TIMES. WINDS WILL BE MOSTLY SOUTHWEST THROUGH TONIGHT INTO EARLY TUESDAY, BEFORE SWITCHING TO THE NORTH AND NORTHWEST BEHIND A FRONTAL BOUNDARY DURING THE DAY TUESDAY. OUTLOOK... TUESDAY NIGHT AND WEDNESDAY...WIND GUSTS ABOVE 25 KT ARE POSSIBLE ESPECIALLY ON THE ATLANTIC COASTAL WATERS ADJACENT TO DELAWARE AND SOUTHERN NJ FOR TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. OTHERWISE, CONDITIONS ARE GENERALLY EXPECTED TO BE BELOW SCA CRITERIA. THURSDAY THROUGH SATURDAY...CONSIDERABLE UNCERTAINTY THROUGH THIS TIME, BUT SEAS ABOVE 5 FT ARE POSSIBLE ON THE ATLANTIC COASTAL WATERS. && .FIRE WEATHER... CONDITIONS WERE GUSTY TODAY, BUT DEWPOINTS SURGED UPWARD DURING THE DAY, WHICH HAS KEPT RELATIVE HUMIDITY VALUES FROM CRITICAL LEVELS. WITH A COLD FRONT AND RAINFALL EXPECTED TONIGHT INTO TUESDAY, FUELS SHOULD MOISTEN ACROSS THE AREA. IT IS POSSIBLE THAT SOME AREAS ACROSS OUR NORTHWESTERN ZONES MAY CLEAR OUT BEHIND THE FRONT DURING THE DAY AND HAVE SOME LOWER HUMIDITY VALUES LATE IN THE DAY, BUT WINDS ARE NOT EXPECTED TO BE VERY GUSTY. FOR WEDNESDAY...ALTHOUGH RELATIVE HUMIDITY VALUES WILL LIKELY ONCE AGAIN DROP INTO THE 20S ACROSS MUCH OF THE AREA, WINDS MAY NOT BE FREQUENTLY GUST ABOVE 20 MPH, AND MUCH OF THE REGION SHOULD RECEIVE WETTING RAINS OVER THE NEXT 24 TO 48 HOURS WHICH SHOULD HELP KEEP FUELS MOIST. && .HYDROLOGY... THERE REMAINS THE POTENTIAL FOR A PERIOD OF HEAVY RAINFALL ON TUESDAY DURING THE LATE MORNING INTO THE AFTERNOON, ESPECIALLY ACROSS SOUTHERN NEW JERSEY AND CENTRAL/SOUTHERN DELMARVA. HIGH PW VALUES AND ENHANCED LIFT ASSOCIATED WITH A DEVELOPING WAVE OF LOW PRESSURE ALONG THE FRONT CREATE A PERIOD OF HEAVY RAINFALL, WHICH IF IT OCCURS IN A SHORT ENOUGH TIME PERIOD COULD LEAD TO SOME URBANIZED AND POOR DRAINAGE FLOODING ACROSS PORTIONS OF SOUTHERN NEW JERSEY AND CENTRAL/SOUTHERN DELMARVA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...SZATKOWSKI NEAR TERM...GIGI/ROBERTSON/O'HARA SHORT TERM...ROBERTSON LONG TERM...SZATKOWSKI AVIATION...ROBERTSON/O'HARA MARINE...SZATKOWSKI/ROBERTSON FIRE WEATHER... HYDROLOGY...
Hazardous weather outlook, Apr 13, 4:13 PM EDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 413 PM EDT MON APR 13 2015 NJZ001-007>010-012>015-PAZ054-055-060>062-070-071-101>106-142000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 351 PM EDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-142000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 351 PM EDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS THE POTENTIAL FOR A PERIOD OF HEAVY RAIN LEADING TO URBAN AND POOR DRAINAGE FLOODING TUESDAY MORNING AND AFTERNOON NEAR AND SOUTHEAST OF THE INTERSTATE 95 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-142000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 PM EDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SZATKOWSKI
Nearby
Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.